MathSciNet Relay Station
MathSciNet bibliographic data
MR688120 58F05
Fuchssteiner, Benno The Lie algebra structure of degenerate Hamiltonian and bi-Hamiltonian systems. Progr. Theoret. Phys. 68 (1982), no. 4, 1082–1104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement